# SDR CA030212009

- Difficulty date: February 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 13,687 hours
- Engine: Ge CT581402
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) INBOUND FROM RIG, 'BIM' LIGHT ILLUMINATED. EMERGENCY CHECKLIST C/W. AIRCRAFT DIVERTED TO SABLE ISLAND FOR PRECAUTIONARY LANDING. COMM CENTRE ADVISED.POST S/D CHECK CONFIRMED PRESSURE BELOW LIMITS.
